Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 7175385, 8 pages
https://doi.org/10.1155/2017/7175385
Research Article

Uniqueness of the Minimal -Norm Solution to the Monotone Linear Complementarity Problem

1Department of Mathematics, School of Science, Tianjin University, Tianjin 300072, China
2Department of Public Basic, Wuhan Technology and Business University, Wuhan 430065, China

Correspondence should be addressed to Xiaoqin Jiang; moc.anis@xx_qxgnaij

Received 12 October 2016; Accepted 13 December 2016; Published 4 January 2017

Academic Editor: Wanquan Liu

Copyright © 2017 Ting Zhang and Xiaoqin Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ting Zhang and Xiaoqin Jiang, “Uniqueness of the Minimal -Norm Solution to the Monotone Linear Complementarity Problem,” Mathematical Problems in Engineering, vol. 2017, Article ID 7175385, 8 pages, 2017. doi:10.1155/2017/7175385